Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Quantised Singularities in the Electromagnetic Field

P. A. M. Dirac
Proceedings of the Royal Society of London. Series A, Containing Papers of a Mathematical and Physical Character
Vol. 133, No. 821 (Sep. 1, 1931), pp. 60-72
Published by: Royal Society
Stable URL: http://www.jstor.org/stable/95639
Page Count: 13
  • Get Access
  • Read Online (Free)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Quantised Singularities in the Electromagnetic Field
Preview not available

Page Thumbnails

  • Thumbnail: Page 
60
    60
  • Thumbnail: Page 
61
    61
  • Thumbnail: Page 
62
    62
  • Thumbnail: Page 
63
    63
  • Thumbnail: Page 
64
    64
  • Thumbnail: Page 
65
    65
  • Thumbnail: Page 
66
    66
  • Thumbnail: Page 
67
    67
  • Thumbnail: Page 
68
    68
  • Thumbnail: Page 
69
    69
  • Thumbnail: Page 
70
    70
  • Thumbnail: Page 
71
    71
  • Thumbnail: Page 
72
    72